# SDR HXXC20200810357

- Difficulty date: August 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N312AK
- Make and model: Piper PA-31-350
- Aircraft serial: 317852083
- Aircraft time: 20,467 hours
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Failed
- Location: Right
- Part time: 20,467 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIBERGLASS TORE ALONG THE LEADING EDGE FASTENERS OF THE COWLING AND THE UPPER COWLING BEGAN TO PEEL UP FROM WIND FORCES TEARING FASTENERS FREE AS THE FLIGHT PROGRESSED. PILOT PERFORMED A PRECAUTIONARY LANDING SAFELY WITH NO ISSUES AND THE COWLING WAS REPLACED WITH AN UPPER AND LOWER MATCHED SERVICEABLE SET.
